MAUDE Adverse Event Report: ACE SURGICAL SUPPLY COMPANY INTERNAL HEX IMPLANT; DENTAL IMPLANT

ACE SURGICAL SUPPLY COMPANY INTERNAL HEX IMPLANT; DENTAL IMPLANT
Model Number 204708
Medical Device Problem Codes Failure to Osseointegrate (1863); Osseointegration Problem (3003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No evidence was found with the implant itself after evaluation.Customer reported mobility, fistula and inadequate bone quality/bone quantity.
 
Event or Problem Description
Mobility, fistula and inadequate bone quality/bone quantity were reported.Bone quality at the time of implant failure type iv.Time of loss in relation to the implantation was before prosthetic restoration.Primary stability and osseointegration was not achieved.Augmentation procedure was not performed at the time of surgery.

Brand Name
INTERNAL HEX IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ACE SURGICAL SUPPLY COMPANY
1034 pearl street
brockton MA 02301
MDR Report Key12567718
Report Number1287163-2021-52847
Device Sequence Number19901150
Product Code DZE
UDI-Device Identifier00614950004737
UDI-Public00614950004737
Combination Product (Y/N)N
Initial Reporter CountryLE
PMA/510(K) Number
K102981
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number204708
Device Catalogue Number204708
Device Lot Number19060040
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/08/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2021
Initial Report FDA Received Date10/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR